# SDR 98FDEA00652

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 REG FAULT LIGHT ILLUM DURING CLIMB ON PRESS PG.  THE V/S WAS THE SAME AS A/C RATE OF CLIMB.  A/C DIDN'T PRESS.  RETURN TO LAS.  REMOVED AND REPLACED PROS ELECT UNIT PER 32-31-71.  CHECKED WIRING FROM PROX BOX TO COCKPIT AND FROM PROX BOX TO GROUND, DUE TO RESIST TO GROUND READINGS.  REMOVED AND REPLACED NOSE GEAR SHOCK ABS PRO SWITCH 82GB AND 55GB.  ALL SYS OPS CHECK NORM ON GROUND PER AMM 32-61-00.  MAINT CHECK FLT OF SYS ALSO SUCCESSFUL.
